UZH-Logo

Maintenance Infos

Homology Hopf surfaces


Ebeling, W; Okonek, C (1994). Homology Hopf surfaces. Compositio Mathematica, 91(3):277-304.

Downloads

74 downloads since deposited on 29 Nov 2010
48 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1994
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:London Mathematical Society
ISSN:0010-437X
Official URL:http://www.compositio.nl
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1273652
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0813.57019
http://www.numdam.org/item?id=CM_1994__91_3_277_0
Permanent URL: https://doi.org/10.5167/uzh-22631

Download

[img]
Preview
Filetype: PDF
Size: 1MB

Author Collaborations